# SDR DALA1150040693

- Difficulty date: August 19, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED STA 1640 RBL 15 TO LBL 10.  INSTALLED FABBED REPLACED CHORD IAW B757 SRM 53-00-01 REP 3 STEP 9, 10 FIG 201 PG 201.
